# SDR DALA2015101306078

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RT WING ACCESS PANEL 1414C CUT OUT, BELOW RUBSTRIP.   THE ACCESS PANEL WAS REPAIRED IAW SRM 51-22-2A, 51-30-2, AND 51-10-3 PAR 21 AND 14.
